RUS  ENG
Full version
JOURNALS // Fundamentalnaya i Prikladnaya Matematika // Archive

Fundam. Prikl. Mat., 1995 Volume 1, Issue 2, Pages 565–568 (Mi fpm82)

This article is cited in 9 papers

Short communications

Von Neumann regular skew-Laurent series rings

K. Sonin

M. V. Lomonosov Moscow State University

Abstract: Let $\varphi$ be an automorphism of finite order. Then the skew-Laurent series ring $A((x,\varphi))$ is von Neumann regular iff $A$ is semisimple Artinian. The third equivalent condition is that $A((x,\varphi))$ is semisimple Artinian. The same result for strong regularity is proved in the case of an arbitrary automorphism $\varphi$.

UDC: 512.55

Received: 01.04.1995



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025